EconPapers    
Economics at your fingertips  
 

Approximating the Solution Stochastic Process of the Random Cauchy One-Dimensional Heat Model

A. Navarro-Quiles, J.-V. Romero, M.-D. Roselló and M. A. Sohaly

Abstract and Applied Analysis, 2016, vol. 2016, 1-7

Abstract:

This paper deals with the numerical solution of the random Cauchy one-dimensional heat model. We propose a random finite difference numerical scheme to construct numerical approximations to the solution stochastic process. We establish sufficient conditions in order to guarantee the consistency and stability of the proposed random numerical scheme. The theoretical results are illustrated by means of an example where reliable approximations of the mean and standard deviation to the solution stochastic process are given.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/5391368.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/5391368.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5391368

DOI: 10.1155/2016/5391368

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:5391368